On some nonlinear partial differential equations involving the “1”-laplacian and critical Sobolev exponent
ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 667-686
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1999__4__667_0,
author = {Demengel, Fran\c{c}oise},
title = {On some nonlinear partial differential equations involving the {\textquotedblleft}1{\textquotedblright}-laplacian and critical {Sobolev} exponent},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {667--686},
year = {1999},
publisher = {EDP-Sciences},
volume = {4},
mrnumber = {1746172},
zbl = {0939.35070},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1999__4__667_0/}
}
TY - JOUR AU - Demengel, Françoise TI - On some nonlinear partial differential equations involving the “1”-laplacian and critical Sobolev exponent JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1999 SP - 667 EP - 686 VL - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_1999__4__667_0/ LA - en ID - COCV_1999__4__667_0 ER -
%0 Journal Article %A Demengel, Françoise %T On some nonlinear partial differential equations involving the “1”-laplacian and critical Sobolev exponent %J ESAIM: Control, Optimisation and Calculus of Variations %D 1999 %P 667-686 %V 4 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/COCV_1999__4__667_0/ %G en %F COCV_1999__4__667_0
Demengel, Françoise. On some nonlinear partial differential equations involving the “1”-laplacian and critical Sobolev exponent. ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 667-686. http://geodesic.mathdoc.fr/item/COCV_1999__4__667_0/
